×

zbMATH — the first resource for mathematics

Multiplicities formula for geometric quantization. II. (English) Zbl 0855.58034
Dans cet article l’auteur généralise le théorème obtenu en partie I [ibid., 143-179 (1996; voir l’article ci-dessus)] au cas ou \(M\) est un ‘orbifold’. Plus précisement elle a montré le théorème suivant: “Soit \((P/ H, \sigma)\) un ‘orbifold’ symplectique. Considérons une action Hamiltonienne de \(G\times K\) sur \(P/H\) où \(G\) est un tore et \(K\) un groupe de Lie compact. Soit \(\mu\) l’application moment pour l’action de \(G\) sur \(P/H\). Supposons que 0 est une valeur régulière de \(\mu\). Supposons en plus que le \(G\times K\)-‘orbifold’ \(P\) est préquantifiable. Soit \({\mathcal L}\) un fibré de Kostant-Souriau au dessus de \(P\). Alors si on note \(P_0= \mu^{-1} (0)\) on a: \(Q(P/ H, {\mathcal L})^G= Q(P_0/ (G\times H), {\mathcal L} |_{P_0})\).”
La méthode suivie dans cet article est plus directe. Elle se base sur des arguments de déformation du symbole de l’opérateur de Dirac et utilise la théorie des indices des symboles proposée par M. F. Atiyah dans ‘Elliptic operators and compact groups’ (Lect. Notes Math. 401) New York: Springer (1974; Zbl 0297.58009).
Reviewer: M.Masmoudi (Metz)

MSC:
53D50 Geometric quantization
58J20 Index theory and related fixed-point theorems on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. F. Atiyah, Elliptic operators and compact groups , Springer-Verlag, Berlin, 1974. · Zbl 0297.58009 · doi:10.1007/BFb0057821
[2] N. Berline and M. Vergne, L’indice équivariant des opérateurs transversalement elliptiques , to appear in Invent. Math. · Zbl 0883.58037 · doi:10.1007/s002220050046
[3] V. Guillemin, Reduced phase spaces and Riemann-Roch , Lie theory and geometry, Progr. Math., vol. 123, Birkhäuser Boston, Boston, MA, 1994, pp. 305-334. · Zbl 0869.58017
[4] V. Guillemin and S. Sternberg, Geometric quantization and multiplicities of group representations , Invent. Math. 67 (1982), no. 3, 515-538. · Zbl 0503.58018 · doi:10.1007/BF01398934 · eudml:142924
[5] T. Kawasaki, The Riemann-Roch theorem for complex \(V\)-manifolds , Osaka J. Math. 16 (1979), no. 1, 151-159. · Zbl 0405.32010
[6] E. Meinrenken, On Riemann-Roch formulas for multiplicities , preprint. JSTOR: · Zbl 0851.53020 · doi:10.1090/S0894-0347-96-00197-X · links.jstor.org
[7] M. Vergne, Quantification géométrique et multiplicités , C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 4, 327-332. · Zbl 0814.58020
[8] M. Vergne, Multiplicities formula for geometric quantization. I, II , Duke Math. J. 82 (1996), no. 1, 143-179, 181-194. · Zbl 0855.58033 · doi:10.1215/S0012-7094-96-08206-X
[9] M. Vergne, Equivariant index formulas for orbifolds , to appear in Duke Math. J. 82, 1995. · Zbl 0874.57029 · doi:10.1215/S0012-7094-96-08226-5
[10] E. Witten, Two-dimensional gauge theories revisited , J. Geom. Phys. 9 (1992), no. 4, 303-368. · Zbl 0768.53042 · doi:10.1016/0393-0440(92)90034-X
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.